Stable limits for the Gaussian QMLE in the non-stationary GARCH(1,1) model
Stelios Arvanitis and
Economics Letters, 2017, vol. 161, issue C, 135-137
We derive the limit theory of the Gaussian QMLE in the non-stationary GARCH(1,1) model when the squared innovation process lies in the domain of attraction of a stable law. Analogously to the stationary case, when the stability parameter lies in 1,2, we find regularly varying rates and stable limits for the QMLE of the ARCH and GARCH parameters.
Keywords: Martingale limit theorem; Domain of attraction; Stable distribution; Slowly varying sequence; Non-Stationarity; Gaussian QMLE; Regularly varying rate (search for similar items in EconPapers)
JEL-codes: C13 C22 (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:161:y:2017:i:c:p:135-137
Access Statistics for this article
Economics Letters is currently edited by Economics Letters Editorial Office
More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().